Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 44, NWS Cleveland, OH

May 31, 2010Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at May 31, 2010, 2:04 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2010, 2:04 PM EDT (18:04 UTC)
Expired
May 31, 2010, 2:47 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 141 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 2:25 PM EDTHAIL 1Edinboro, PA
May 31, 2:35 PM EDTHAIL 1.75Edinboro, PA
May 31, 2:39 PM EDTTSTM WND DMGEdinboro, PALARGE TREE ON HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS51 KCLE 311804
SVRCLE
OHC007-PAC039-049-311900-
/O.NEW.KCLE.SV.W.0044.100531T1804Z-100531T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
204 PM EDT MON MAY 31 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  WESTERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 300 PM EDT

* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED 9 MILES SOUTH OF NORTH KINGSVILLE...OR 7 MILES NORTHEAST OF
  JEFFERSON...AND WAS MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTH KINGSVILLE...
  CONNEAUT...
  ALBION...
  GIRARD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4215 8006 4170 8005 4167 8068 4189 8085
      4193 8075 4197 8057 4200 8051 4205 8031
      4210 8019 4216 8014 4217 8009
TIME...MOT...LOC 1804Z 238DEG 13KT 4180 8064

$$

KING
2 follow-up statements
517 
WWUS51 KCLE 311829
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
229 PM EDT MON MAY 31 2010

OHC007-PAC039-049-311900-
/O.CON.KCLE.SV.W.0044.000000T0000Z-100531T1900Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
229 PM EDT MON MAY 31 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO...AND WESTERN
ERIE AND NORTHWESTERN CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED 13 MILES EAST OF ASHTABULA...MOVING NORTHEAST AT 15 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...ALBION
AND GIRARD.

LAT...LON 4215 8006 4170 8005 4167 8068 4189 8085
      4193 8075 4197 8057 4200 8051 4205 8031
      4210 8019 4216 8014 4217 8009
TIME...MOT...LOC 1829Z 238DEG 13KT 4185 8052

$$

WILLARD
859 
WWUS51 KCLE 311847
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
247 PM EDT MON MAY 31 2010

OHC007-PAC039-049-311857-
/O.CAN.KCLE.SV.W.0044.000000T0000Z-100531T1900Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
247 PM EDT MON MAY 31 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IN NORTHEAST OHIO...AND WESTERN ERIE AND NORTHWESTERN CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4215 8006 4170 8005 4167 8068 4189 8085
      4193 8075 4197 8057 4200 8051 4205 8031
      4210 8019 4216 8014 4217 8009
TIME...MOT...LOC 1847Z 238DEG 13KT 4188 8045

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:42 PM EDT, 22 minutes earlier.

Area forecast discussion, May 31, 1:42 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
142 PM EDT MON MAY 31 2010

.SYNOPSIS...
HIGH PRESSURE WILL MOVE AWAY FROM THE REGION AS A COLD FRONT
APPROACHES THE AREA TODAY. THE COLD FRONT WILL PUSH THROUGH THE
AREA TONIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST
TUESDAY AND MOVE OVER THE AREA TUESDAY NIGHT. THE HIGH PRESSURE
WILL MOVE EAST AS ANOTHER LOW PRESSURE AND COLD FRONT MOVES
TOWARD THE AREA WEDNESDAY AND THURSDAY. THE COLD FRONT IS
EXPECTED TO PUSH THROUGH THE REGION THURSDAY NIGHT. WITH HIGH
PRESSURE BUILDING BACK IN FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FOCUS FOR TODAY WILL BE INCREASING MOISTURE AND INSTABILITY OVER
THE AREA AHEAD OF A COLD FRONT LOCATED STILL WEST OF CHICAGO THIS
MORNING. WHILE SKIES WILL BE PARTLY TO MOSTLY SUNNY AT DAYBREAK
THIS MORNING...THIS WILL HELP IN QUICKLY RISING TEMPS INTO THE
80S. AS A RESULT CONVECTIVE TEMPS WILL BE REACHED RATHER EASILY
AND THEREFORE INSTABILITY WILL INCREASE WITH LI/S DROPPING TO
AROUND -2 TO -4 WITH CAPE VALUES AROUND 1500 J/KG. WENT WITH
LIKELY TO CATEGORICAL POPS ACROSS MUCH OF THE AREA GOING INTO THE
AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING. LOOKING AT
SATELLITE THIS MORNING...THE ONE THING THAT IS CONCERNING IS A
COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING NORTH OVER THE OHIO
VALLEY. WHILE DISSIPATING...MID TO HIGH LEVEL CLOUDS MAY GET INTO
SOUTHERN PORTIONS OF THE FORECAST AREA LATER THIS MORNING.
WHILE THIS MAY NOT BE ENOUGH TO KEEP TEMPS CONSIDERABLY LOWER...IT
MAY HAVE AN INFLUENCE ON CONVECTIVE INITIATION GOING TOWARDS
MIDDAY. THIS TREND WILL HAVE TO BE MONITORED CLOSELY TO GAGE IT/S
IMPACT ON EXPECTED AFTERNOON CONVECTION.

WHILE SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE NOT LIKELY TO
BE WIDESPREAD SEVERE...DEPENDING ON INTENSITY WILL HAVE TO WATCH
FOR POSSIBLE PONDING OF WATER OR LOCAL FLOODING ISSUES. WITH
LITTLE DRIVE ALOFT STORM MOTIONS ARE EXPECTED TO RANGE ONLY AROUND
10 TO 15 KNOTS.

GOING INTO LATER THIS AFTERNOON AND EVENING...COLD FRONT
APPROACHING FROM THE WEST WILL BEGIN MOVING INTO WESTERN ZONES.
CONTINUED WITH HIGH POPS THROUGH THE EVENING AND INTO TONIGHT WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS ALONG THE FRONT PROGRESSING
ACROSS THE AREA.

AS FOR TEMPS WENT ONLY SLIGHTLY COOLER ACROSS SOUTHERN AREAS WITH
POTENTIAL CLOUDS MOVING UP FROM THE SOUTH WITH LOWER 80S.
ELSEWHERE MID TO UPPER 80S LOOKS GOOD. HOWEVER...DID TREND MAX
TEMPS IN GRIDS TO REFLECT MIDDAY TO EARLY AFTERNOON HIGHS PRIOR TO
SHOWERS AND THUNDERSTORMS WITH A SLIGHT DROP TOWARD EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD FRONT PUSHES THROUGH THE AREA TONIGHT WITH ADDITIONAL SHOWERS
AND THUNDERSTORMS. KEPT TEMPS ON MILD SIDE OF GUIDANCE VALUES.
EVEN LINGERED POPS INTO TUESDAY MORNING ACROSS THE WEST WITH
CHANCE PERSISTING INTO THE AFTERNOON FOR EASTERN AREAS. WITH THAT
EXPECTING TEMPS TO BE SLIGHTLY WARMER WITH SOME CLEARING OVER
WESTERN AREAS.

HIGH PRESSURE BUILDS INTO THE AREA TUESDAY NIGHT THEN SLIDES OFF
TO THE EAST WEDNESDAY WITH SOUTHERLY FLOW QUICKLY RETURNING TO THE
AREA. HIGH PRESSURE OVERHEAD TUESDAY NIGHT MAY ALLOW FOR SOME
RADIATING AND TEMPS DROPPING BACK TO UPPER 50S TO AROUND 60. WITH
SOUTHERLY FLOW AND MOISTURE INCREASING ON WEDNESDAY INTRODUCED
POPS BACK INTO MUCH OF THE AREA. GOING INTO WEDNESDAY NIGHT AND
THURSDAY GFS AND ECMWF CONTINUE TO HAVE ISSUES RESOLVING TIMING
AND SPEED OF FRONTAL PASSING. GFS STILL FASTER PUSHING FRONT
THROUGH THURSDAY WHILE ECMWF KEEPS THE AREA AHEAD OF THE FRONT AND
SOUTHERLY FLOW THROUGH THE DAY. PREVIOUS FORECASTS LEANED TOWARDS
MUCH WARMER ECMWF SOLUTION AND KEEPING POPS AROUND THE AREA
INTO FRIDAY...AND CONTINUED WITH THIS SOLUTION FOR NOW.

TEMPS CLOSE TO GUIDANCE VALUES EXCEPT TRENDED WARMER THAN MOS
VALUES ON THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
MAIN JET STREAM WILL BE ACROSS THE NORTHERN TIER OF THE US. THIS
SHOULD CONTINUE A PROGRESSIVE WEATHER PATTERN WITH A CHANCE OF
THUNDERSTORMS WITH EACH WAVE THAT PASSES OVER THE REGION ABOUT EVERY
18 TO 30 HOURS. ECMWF IS STRONGER AND FURTHER NORTH WITH A STORM
SYSTEM OVER THE WEEKEND.

LOOKS LIKE SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE EAST OF THE
AREA BY FRIDAY AFTERNOON/EVENING. NEXT ROUND OF THUNDERSTORMS MAY BE
MOVING INTO THE REGION BY SATURDAY AFTERNOON AND CONTINUE INTO
SATURDAY NIGHT. BY SUNDAY AFTERNOON THE SHOWERS/THUNDERSTORMS MAY
ONCE AGAIN BE SLIDING EAST OF THE AREA. STILL ENOUGH UNCERTAINTY TO
NOT GO ANY HIGHER THAN CHANCE POPS WITH THESE STORM SYSTEMS.

TEMPERATURES THROUGH THE PERIOD WILL REMAIN NEAR TO SLIGHTLY ABOVE
SEASONAL AVERAGES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR OUTSIDE OF SHOWERS AND THUNDERSTORMS HOWEVER DOWN TO IFR IN
THE NUMEROUS SHOWERS AND STORMS IN THE AREA. COLD FRONT DUE IN
TONIGHT. LIKELY MVFR/IFR IS STORMS AHEAD OF AND ALONG THE FRONT.
TRENDING TOWARD VFR AFTER THE FRONT...MAINLY AFTER 12-16Z.

.OUTLOOK...
NON VFR CONDITIONS LATE WEDNESDAY NIGHT INTO THURSDAY.

&&

.MARINE...
LOW PRESSURE JUST NORTH OF LAKE SUPERIOR THIS MORNING WILL MOVE EAST
TO QUEBEC BY THIS EVENING. A COLD FRONT EXTENDING SOUTH FROM THE LOW
WILL CROSS THE LAKE TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
LAKE TUESDAY. WEDNESDAY A COLD FRONT WILL APPROACH THE LAKE FROM THE
NORTHWEST AND STALL NORTH OF THE LAKE AS LOW PRESSURE MOVES TOWARD
THE AREA FROM THE MIDWEST. THURSDAY THE LOW WILL MOVE ACROSS THE
LAKE DRAGGING A COLD FRONT OVER THE LAKE THURSDAY NIGHT. BY FRIDAY
AFTERNOON HIGH PRESSURE SHOULD RETURN FROM THE WEST.

NORTHWEST TO WEST WINDS IN THE WAKE OF THE FRONT TONIGHT SHOULD
INCREASE TO 2 TO 3 FEET FOR AT LEAST A BRIEF PERIOD OF TIME. EXPECT
WAVES TO AGAIN INCREASE IN THE WAKE OF THE FRONT THURSDAY NIGHT.
WAVES THURSDAY NIGHT MAY ACTUALLY REACH 2 TO 4 FEET FOR A FEW HOURS.
STILL ENOUGH UNCERTAINTY IN THE TRACK OF THE SURFACE LOW SO DID NOT
GO HIGHER THAN 1 TO 3 IN THE FORECAST AT THIS TIME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...MULLEN
AVIATION...TK
MARINE...MULLEN
Hazardous weather outlook, May 31, 4:36 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
436 AM EDT MON MAY 31 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-010845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
436 AM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
LATER THIS MORNING AND THROUGH THE AFTERNOON AND EVENING HOURS.
AN ISOLATED SEVERE THUNDERSTORM THIS AFTERNOON IS
POSSIBLE...HOWEVER THE MORE WIDESPREAD THREAT FROM SHOWERS AND
THUNDERSTORMS WILL BE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 1:52 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             TIFFIN                  41.12N 83.18W
05/31/2010  E1.25 INCH       SENECA             OH   PUBLIC

0113 PM     HAIL             CHARDON                 41.58N 81.21W
05/31/2010  E1.00 INCH       GEAUGA             OH   PUBLIC

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:23 PM EDTAreal Flood AdvisoryCLEPortage, Stark, Summit3 hr
May 31, 12:40 PM EDTSevere Thunderstorm WarningCLESeneca13 min
May 31, 12:56 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
May 31, 12:59 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood46 min
May 31, 1:11 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 31, 1:13 PM EDTSpecial Marine WarningCLE92 min
May 31, 1:16 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake3 hr
May 31, 1:40 PM EDTSpecial Marine WarningCLE2 hr
May 31, 2:12 PM EDTFlash Flood WarningCLEAshtabula6 hr
May 31, 3:08 PM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more14 hr
May 31, 3:16 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood59 min
May 31, 3:54 PM EDTFlash Flood WarningCLECrawford, Marion, Seneca, Wyandot6 hr
May 31, 4:41 PM EDTFlash Flood WarningCLEErie, Ottawa, Sandusky5 hr
May 31, 4:44 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot61 min
May 31, 5:55 PM EDTFlash Flood WarningCLEHuron4 hr
May 31, 6:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2010Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.